Find Your Cruise
I take travel sickness pills as I get seasick. After a cruise I get landsick and have to continue taking travel sickness pills for a few days, gradually reducing the amount until I no longer need them.
This feeling is initially caused by the liquid in the semi-circular canals in the ear moving and the brain adjusting to recognise it. It will not take huge movement to initiate it. What seems to have happened in your case is that the brain is still adjusting to non-existing movement. As you say it normally stops doing this after a short period of time but is still doing it for you. If it continues a medical opinion could be sought and a prescription should solve it. Hope that helps, Neil
I am thinking of a cruise on the Norwegian Jade to the Fjords, in June 09, I am concered about the sea conditons, on the North Sea I suffered from sea sickness on my last med cruise, when we went through a ruff crossing.from Majorca to Corsica,should I have an injection or take sea sickness pills .